# SDR SWAA086641

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 71,639 hours, 54,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME CRACKED AT BS 520, RBL 28.  REPAIRED FRAME PER SRM.
